# SDR AU001134

- Difficulty date: October 24, 2000
- Submitted: January 4, 2001
- Operation: General aviation
- Make and model: Cessna 404CESSNA
- Engine: Cont GTSIO520M
- Propeller: Mcauly 3FF32C501
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Adapter
- Part number: 653580
- Condition: Worn
- Location: Starter
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LT ENGINE CRANKSHAFT STARTER ADAPTER GEAR TEETH HAD ABNORMAL WEAR INDICATIONS.
